advertisement
Question
Posted by: Linda | 2011/03/24

BURNING FEELING

My feet burns so much durning the night that I cannot sleep. Only my soals. When I put them in Cold water, it helps, but as soon as I take them out, get into bed, it starts burning again. When I lay on my back, its worse. But still burns when I turn on my side. During the day, my feet are sensitive, but it does not hurt as much as during the night. Please help, will do whatever needed to get rid of this burning feet.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Linda
Burning feet may be due to peripheral neuropathy, a nerve disorder. It may be caused by diabetes or vitamin deficiency, some medications or auto immune diseases. It will be best to ask your doctor to examine you for possible causes. He may also want to draw blood. You can try taking Vit B complex and a painkiller like Panado or Neurofen before going to bed, but you may need prescription medication if this does not help.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/24

Hallo Linda
Burning feet may be due to peripheral neuropathy, a nerve disorder. It may be caused by diabetes or vitamin deficiency, some medications or auto immune diseases. It will be best to ask your doctor to examine you for possible causes. He may also want to draw blood. You can try taking Vit B complex and a painkiller like Panado or Neurofen before going to bed, but you may need prescription medication if this does not help.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement